MAUDE Adverse Event Report: ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
This spontaneous report was received from a company representative (clinical educator), referring to a female patient of unknown age.The patient's concurrent conditions, concomitant medications and past drug reactions/allergies were not reported.The primigravid patient had a spontaneous uterine inversion, which was corrected.This report concerns 1 patient and 1 device.It was reported that on an unknown date in (b)(6) 2022 (reported as about three days ago) the patient continued to bleed, so vacuum-induced hemorrhage control system (jada system) was inserted (lot# and expiration date were not reported) for post-partum hemorrhaging (postpartum haemorrhage) with quick control of bleeding.The patient was stable until she vomited (vomiting), and the vacuum-induced hemorrhage control system (jada system) was expelled (device expulsion) during active treatment with suction on at 80 millimeters of mercury (mmhg).She began to bleed heavily (heavy menstrual bleeding) and was taken to the operation room (or), where she was opened (reported as 'surgical intervention') (required intervention (devices)) , and it was found that her uterus had inverted again (uterine inversion), which was corrected and the bleeding was controlled.No product quality compliant (pqc) reported.On an unknown date in (b)(6) 2022, therapy with vacuum-induced hemorrhage control system (jada system) was discontinued.It was unknown if the vacuum-induced hemorrhage control system (jada system) was available for evaluation.Upon internal review, the events of device expulsion and uterine inversion were determined to be medically significant.Medical device reporting criteria: serious injury.(b)(4).

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer (Section G)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer Contact
3495 edison way menlo park
MDR Report Key15553597
Report Number3017425145-2022-00143
Device Sequence Number17632175
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale